# SDR MALA010495

- Difficulty date: May 17, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AVIONICS SMOKE MASTER WARNING LIGHT CAME ON.  RAN MEMORY ITEMS AND QRH CHECKLIST.  LIGHT REMAINED ON DURING FLIGHT AND EXTINGUISHED AFTER LANDING NO ACTUAL SMOKE OR FIRE DETECTED.  DIVERTED FLIGHT TO ATW.  MAINTENANCE DEFERRED AVIONICS RACK SMOKE DETECTION SYSTEM PER MEL 26-13-3-B.  ENTERED INTO DMR MXC NOTIFIED.  MAINTENANCE PROCEDURES C/W.  MAINTENANCE REPLACED AVIONICS SMOKE DETECTOR.
